RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Laptinskii, Valerii Nikolaevich

Statistics Math-Net.Ru
Total publications: 31
Scientific articles: 31

Number of views:
This page:123
Abstract pages:1275
Full texts:537
Professor
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person50125
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2005
1. V. N. Laptinskii, I. I. Makovetskii, “On the Constructive Analysis of a Two-Point Boundary Value Problem for a Nonlinear Lyapunov Equation”, Differ. Uravn., 41:7 (2005),  994–996  mathnet  mathscinet; Differ. Equ., 41:7 (2005), 1045–1048
2003
2. L. A. Danilovich, V. N. Laptinskii, “On Periodic Solutions of a Lyapunov Type Equation”, Differ. Uravn., 39:2 (2003),  281–283  mathnet  mathscinet; Differ. Equ., 39:2 (2003), 307–310
2002
3. V. N. Laptinskii, V. A. Livinskaya, “A Remark on the Theory of Periodic Solutions of a Lyapunov Type Second-Order Matrix Differential Equation”, Differ. Uravn., 38:8 (2002),  1133–1134  mathnet  mathscinet; Differ. Equ., 38:8 (2002), 1211–1212
2000
4. V. N. Laptinskii, V. A. Livinskaya, “The analytic structure of periodic solutions of a Lyapunov type matrix differential equation”, Differ. Uravn., 36:9 (2000),  1289–1291  mathnet  mathscinet; Differ. Equ., 36:9 (2000), 1428–1431
5. L. A. Danilovich, V. N. Laptinskii, “A representation of a periodic solution of a linear matrix differential equation”, Differ. Uravn., 36:2 (2000),  276–278  mathnet  mathscinet; Differ. Equ., 36:2 (2000), 313–315
1999
6. V. N. Laptinskii, V. L. Titov, “On the theory of periodic solutions of semilinear differential systems”, Differ. Uravn., 35:8 (1999),  1036–1045  mathnet  mathscinet; Differ. Equ., 35:8 (1999), 1043–1053
1997
7. V. N. Laptinskii, “On solutions, bounded on the semi-axis, of nonlinear differential systems”, Differ. Uravn., 33:2 (1997),  275–277  mathnet  mathscinet; Differ. Equ., 33:2 (1997), 275–277
1996
8. V. N. Laptinskii, “On solutions, bounded on the half-axis, of nonlinear differential equations”, Differ. Uravn., 32:1 (1996),  131–132  mathnet  mathscinet; Differ. Equ., 32:1 (1996), 137–139
1995
9. V. N. Laptinskii, K. Kenzhebaev, V. V. Pugin, “On the analytic structure of periodic solutions of linear matrix differential equations”, Differ. Uravn., 31:6 (1995),  1087–1089  mathnet  mathscinet  zmath; Differ. Equ., 31:6 (1995), 1019–1021
1990
10. V. N. Laptinskii, V. V. Pugin, “On representations of solutions of Riccati matrix differential equation”, Differ. Uravn., 26:5 (1990),  906–907  mathnet  zmath
1988
11. V. N. Laptinskii, “Optimal stabilization of periodic control systems”, Differ. Uravn., 24:12 (1988),  2075–2083  mathnet  mathscinet; Differ. Equ., 24:12 (1988), 1398–1405
12. V. N. Laptinskii, S. V. Podolyan, “Periodic solutions of an $n$th order vector differential equation”, Differ. Uravn., 24:10 (1988),  1704–1709  mathnet  mathscinet  zmath; Differ. Equ., 24:10 (1988), 1124–1128
1987
13. V. N. Laptinskii, “On the theory of stabilization of linear periodic control systems”, Differ. Uravn., 23:12 (1987),  2163–2164  mathnet  zmath
1985
14. V. N. Laptinskii, “Fourier approximations of periodic solutions of nonlinear differential equations”, Differ. Uravn., 21:11 (1985),  1899–1904  mathnet  mathscinet  zmath
1984
15. V. N. Laptinskii, “Construction of periodic solutions of differential equations”, Differ. Uravn., 20:3 (1984),  536–539  mathnet  mathscinet  zmath
1983
16. V. N. Laptinskii, “On the question of the construction of periodic solutions of nonautonomous differential equations”, Differ. Uravn., 19:8 (1983),  1335–1343  mathnet  mathscinet  zmath
1976
17. V. N. Laptinskii, “A study of the stability of linear periodic differential systems by the method of variation of a parameter”, Differ. Uravn., 12:9 (1976),  1715–1718  mathnet  mathscinet  zmath
18. A. K. Lapkovskii, V. N. Laptinskii, “Horizontal paths and evolutes in the theory of gravitation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 5,  116–118  mathnet  mathscinet
1975
19. V. N. Laptinskii, “Linear systems with periodic coefficients”, Differ. Uravn., 11:10 (1975),  1899–1901  mathnet  mathscinet  zmath
1974
20. V. N. Laptinskii, “Estimates of the solutions of the system $x"' =A(t)x$”, Differ. Uravn., 10:4 (1974),  755–758  mathnet  mathscinet  zmath
1973
21. V. N. Laptinskii, “A certain application of parametric functions of matrices in the theory of linear systems”, Differ. Uravn., 9:12 (1973),  2261–2264  mathnet  mathscinet  zmath
22. V. N. Laptinskii, “Inequalities of the Ważewski inequality type for the system $x^{"}=A(t)x$”, Differ. Uravn., 9:5 (1973),  961–964  mathnet  mathscinet  zmath
1972
23. V. N. Laptinskii, V. V. Pugin, “Certain special transformations of matrix differential equations of Riccati type”, Differ. Uravn., 8:8 (1972),  1511–1514  mathnet  mathscinet
24. V. N. Laptinskii, “Linear differential systems”, Differ. Uravn., 8:2 (1972),  249–253  mathnet  mathscinet  zmath
1971
25. V. N. Laptinskii, “A certain matrix method in the theory of oscillations”, Differ. Uravn., 7:10 (1971),  1819–1824  mathnet  mathscinet  zmath
1970
26. V. N. Laptinskii, “On the theory of representations of integral matrices of linear differential systems”, Differ. Uravn., 6:5 (1970),  827–837  mathnet  mathscinet  zmath
27. V. N. Laptinskii, “Parametric functions of several matrices and of a countable set of matrices”, Differ. Uravn., 6:3 (1970),  558–560  mathnet  mathscinet  zmath
1969
28. V. N. Laptinskii, “A method of imaginary quadratures”, Differ. Uravn., 5:12 (1969),  2269–2271  mathnet  mathscinet  zmath
29. V. N. Laptinskii, V. V. Pugin, “First order nonlinear matrix-valued differential equations”, Differ. Uravn., 5:8 (1969),  1523–1525  mathnet  mathscinet  zmath
30. V. N. Laptinskij, L. P. Yurasova, “A certain differential inequality”, Differ. Uravn., 5:7 (1969),  1324–1325  mathnet  mathscinet  zmath
1968
31. V. N. Laptinskii, “A certain inequality”, Differ. Uravn., 4:2 (1968),  368–369  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019